urologist-icon
Low Urine flow and Prostatitis
Hello Sir, Age 26 I had the problem of passing white drops while passing stools and cloudy urine for past 4-5 years from around 20 years of age.For past  some months, I started feeling  some pain while sitting for long time near buttocks. The urologist suggested me to take Tab alfoo, doxycycline as he said it is due to prostatitis after checking Uroflowmetry report. I took antibiotics for 2 months along with tab Alfoo.After 2 months, the doctor checked my Uroflowmetry report again.My urine flow came out to be maximum 14 ml/sec and average as 6.5 ml per second with voided volume of 690ml. He suggested me to continue with tab Alfoo twice a day. I ate for 2 months more in June and July and then due to some office work,I could not consult doctor and stopped eating the. My urine flow is quite low till now. Attached What should I do in this case as doctor mentioned that if tab Alfoo will not work , then he has to surgically operate the obstruction. Is there any way to avoid surgery.
113 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Should do a prostatic massage and send urine for culture sensitivity...antibiotics as per culture...
Next Steps
urologist wil perform the above mentioned procedure
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.